# SDR CA000919016

- Difficulty date: August 22, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 34,717 hours
- Engine: Rroyce RB211524B402
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: UL19659
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

(CAN) -  FAN BLADES (33) REPLACED (REF: DEFECT NR 00492). -  A/C RETURNED TO SERVICE.
